MAUDE Adverse Event Report: COOK IRELAND LTD RESONANCE STENT SET; FAD STENT, URETERAL

COOK IRELAND LTD RESONANCE STENT SET; FAD STENT, URETERAL
Catalog Number RMS-060026-R
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/08/2024
Type of Reportable Event Serious Injury
Event or Problem Description
The physician installed a resonance double j 6 x 26 on a patient on (b)(6) 2023.Today jan 10, the physician communicated that the installed double j has moved hence migrated to the proximal ureter of the patient which leads to a second procedure for replacement.Additional information provided confirmed the stent migrated up the ureter.

Brand Name
RESONANCE STENT SET
Common Device Name
FAD STENT, URETERAL
Manufacturer (Section D)
COOK IRELAND LTD
o halloran road
limerick
MDR Report Key18608182
Report Number3005580113-2024-00009
Device Sequence Number9017054
Product Code FAD
UDI-Device Identifier10827002341118
UDI-Public(01)10827002341118(17)260912(10)C2090713
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/30/2024
Report Date (Section F) 01/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/12/2026
Device Catalogue NumberRMS-060026-R
Device Lot NumberC2090713
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date01/10/2024
Device Age4 MO
Event Location Hospital
Date Report to Manufacturer01/15/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/30/2024
Date Device Manufactured09/12/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown
Date Report Sent to FDA01/30/2024